MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DESIGN OPTIONS; EPIDURAL ANESTHESIA KIT

B. BRAUN MEDICAL INC. DESIGN OPTIONS; EPIDURAL ANESTHESIA KIT
Model Number 551731
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.Please note: this report is being resubmitted.The mfr report number (2523676-0190-00240) that was originally submitted on 13-jan- 2020 was incorrect.The correct mfr report number is 2523676-2019-00240.
 
Event or Problem Description
Per medwatch number mw5091658.It was reported that the epidural catheter broke, leaving 12cm of epidural catheter in patient.No injury reported.Please note: this report is being resubmitted.The mfr report number (2523676-0190-00240) that was originally submitted on 13-jan- 2020 was incorrect.The correct mfr report number is 2523676-2019-00240.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Further investigation of the complaint is not possible without a sample and/or lot number.If a sample and/or any additional pertinent information becomes available the complaint will be re-opened and a thorough investigation will be performed.We will maintain this report for further references and continue to monitor other reports or similar occurrences.The batch record and our discrepancy management system database could not be reviewed as a lot number was not provided.

Brand Name
DESIGN OPTIONS
Common Device Name
EPIDURAL ANESTHESIA KIT
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key9699558
Report Number2523676-2019-00240
Device Sequence Number2857847
Product Code OGE
UDI-Device Identifier04046964307867
UDI-Public04046964307867
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number551731
Device Catalogue Number551731
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR